MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL
Model Number G34111
Medical Device Problem Codes Use of Device Problem (1670); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
As reported to customer relations, "the stent got stuck in the clear sheath.They physician noticed a kink in the clear sheath.Physician indicated this could have been from a stricture or user error on their part.A second stent (lot# c1601025) was opened, and she again had a difficult time getting the stent thru the clear sheath.Both stent were ultimately placed." note: the physician cut the clear outer sheath due to the metallic stent being stuck.The physician did not want to lose access and she needed to get a wire in.
 
Additional Manufacturer Narrative
This report is being submitted as a cancellation report.Initial assessment erred on the side of caution pending a full investigation.Following lab evaluation of the device it has been confirmed that the clear sheath was had a slight kink.No adverse effects to the patient was reported as occurring.The event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.Reference: (b)(4) rev.010 section: 3.3.2 "kinks".Overall risk assessed as category iia (low).No reporting malfunction precedence exists for this complaint event for this product family.Low risk of failure mode indicates no potential for serious injury if the malfunction were to recur.
 
Event or Problem Description
As reported to customer relations, "the stent got stuck in the clear sheath.They physician noticed a kink in the clear sheath.Physician indicated this could have been from a stricture or user error on their part.A second stent (lot#: c1601025) was opened, and she again had a difficult time getting the stent thru the clear sheath.Both stent were ultimately placed." note: the physician cut the clear outer sheath due to the metallic stent being stuck.The physician did not want to lose access and she needed to get a wire in.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8974128
Report Number3001845648-2019-00457
Device Sequence Number3295315
Product Code FAD
UDI-Device Identifier10827002341118
UDI-Public(01)10827002341118(17)220402(10)C1601025
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model NumberG34111
Device Catalogue NumberRMS-060026-R
Device Lot NumberC1601025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2019
Event Location Hospital
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1